# SDR EIA2000352

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND UPPER RIGHT HORIZONTAL STABILIZER BARREL NUT HOLES CORRODED.  OVERSIZED HOLES TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR BUSHINGS PER ECRA 944-55-115-2.  (M)
